Extendibility of the Bergman kernel function

Special Year Papers
Part of the Lecture Notes in Mathematics book series (LNM, volume 1276)


Boundary Point Pseudodifferential Operator Finite Type Real Hypersurface Pseudoconvex Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    D. Barrett, Regularity of the Bergman projection and local geometry of domains, Duke Math. J. 53 (1986), 333–343.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    S. Bell, Differentiability of the Bergman kernel and pseudo-local estimates, Math. Zeit.192 (1986), 467–472.CrossRefzbMATHGoogle Scholar
  3. 3.
    S. Bell, Biholomorphic mappings and the ∂-problem, Ann. of Math. 114 (1981), 103–113.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    S. Bell, Boundary behavior of holomorphic mappings, Several Complex Variables: Proceedings of the 1981 Hangzhou Conference, Birkhauser, 1984.Google Scholar
  5. 5.
    D. Catlin, Necessary conditions for subellipticity of the ∂-Neumann problem, Ann. of Math. 117 (1983), 147–171.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    J. P. D’Angelo, Real hypersurfaces, orders of contact, and applications, Ann. Math. 115 (1982), 615–637.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    N. Kerzman, The Bergman kernel function. Differentiability at the boundary, Math. Ann. 195 (1972), 149–158.MathSciNetCrossRefGoogle Scholar
  8. 8.
    J. J. Kohn, Harmonic integrals on strongly pseudoconvex manifolds I and II, Ann. of Math. 78 (1963), 112–148 and Ann. of Math. 79 (1964), 450–472.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    J. J. Kohn, A survey of the ∂-Neumann problem, Proc. Symp. Pure Math. 41, Amer. Math. Soc., Providence, 1984.CrossRefzbMATHGoogle Scholar
  10. 10.
    D. Tartakoff, The local real analyticity of solutions to □; and the ∂-Neumann problem, Acta Math. 145 (1980), 177–204.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    F. Trevès, Analyitc hypo-ellipticity of a class of pseudodifferential operators with double characteristics and applications to the ∂-Neumann problem, Comm. Partial Differential Equations 3 (1978), 475–642.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • S. Bell
    • 1
  1. 1.Purdue UniversityW. Lafayette

Personalised recommendations